This might get into a bit too much detail, but I am kind of concerned so I am going to ask the Q anyway. When I masturbate with my dildo there is a always thick, white stuff on it. I have not had sex in about two years and have not had any history of STD's or other diseases. It is also not a yeast infection since there is no irritation or itching. It is also not really bothering me, but it's a bit disgusting and I am kind of worried.
Every women experiences this. This happens when you have sex with a partner also it just is not noticed as much because the man usually ends up cleaning his own penis off after sex. That white stuff is your vaginal fluids from being excited. The more excited you are while masturbating or during sex the more fluid there will be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.